# SDR CA971219030

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446D
- Condition: Failed
- Location: Nr 2 Cyl
- Part time: 10 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE PROBLEMS IN-FLIGHT.  THE AIRCRAFT DIVERTED.  POST-FLIGHT INSPECITON FOUND THE NR 2 CYLINDER HAD FAILED AND CAUSED DAMAGE TO 1 AND 2 CYLINDERS, CASING AND CRANKSHAFT.  ENGINE REPAIRED AND AIRCRAFT RETURNED TO SERVICE.
